# SDR SWAA2018061822818

- Difficulty date: May 31, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 63,505 hours, 37,387 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 147A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK TIE DOWN CORRODED AT BS 727A, LBL 16.  R&R TIE DOWN IAW SRM AND DWG.
